Couldn't find what you looking for?

TRY OUR SEARCH!

I've been on the combined birth control pill for probably 8 months. Never have I missed a pill and it's always taken at 9pm.  Sunday (August 14th) I had sex without a condom. 30 seconds into it I said stop because I realized how stupid i was being. No he didn't ejaculate but of course pre-*** has a slim chance of creating pregnancy.  Monday (August 15th) I had some cramping. Tuesday I woke up feeling sick as can be. Having uncontroabble watery diarrhea nonstop and cramping. Wednesday morning it was the same thing but I vomited. I have hardly eaten as well.  Friday the diarrhea has continued and I went to the bathroom and just urinated and when I wiped there was a small amount of brown mucus blood on the paper. This happened twice. So of course I'm thinking implantation bleeding.  Saturday I had random spells of just wanting to vomit and I had such severe cramping that I was out of breath and crying.  Sunday I woke up nauseous and vomited and again had the watery diarrhea.  My next period isn't due until August 31st & I know implantation bleeding doesn't occur until a week max to 3-4 days before your period.  I'm not sure if the stomach flu could have something to do with all of this, or if these can be very early pregnancy symptoms, or stress, maybe it's all in my head?  I don't know. I have not bad any spotting since Friday.

Loading...

Hi Stressed,

1.  You are protected from pregnancy (not STD's) by your birth control pill.  It is very effective.  You don't need to use a condom.

2.  You can have some cramping after having sex - NORMAL.

3.  Not a sign of pregnancy, more likely a stomach virus.  It's too early for any signs/symptoms!

Hope it helps.

 

Reply

Loading...